BibTeX record journals/jcam/CortesSV17

download as .bib file

@article{DBLP:journals/jcam/CortesSV17,
  author    = {Juan Carlos Cort{\'{e}}s and
               Lucas J{\'{o}}dar S{\'{a}}nchez and
               L. Villafuerte},
  title     = {Mean square solution of Bessel differential equation with uncertainties},
  journal   = {J. Comput. Appl. Math.},
  volume    = {309},
  pages     = {383--395},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.cam.2016.01.034},
  doi       = {10.1016/j.cam.2016.01.034},
  timestamp = {Tue, 11 May 2021 08:55:29 +0200},
  biburl    = {https://dblp.org/rec/journals/jcam/CortesSV17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics